Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 83, Number 2
HTML articles powered by AMS MathViewer

Rings of analytic and meromorphic functions
H. L. Royden PDF
Trans. Amer. Math. Soc. 83 (1956), 269-276
Recursive and recursively enumerable orders
H. G. Rice PDF
Trans. Amer. Math. Soc. 83 (1956), 277-300
Duality in products of groups with operators
J. W. Ellis PDF
Trans. Amer. Math. Soc. 83 (1956), 301-312
Convergence of martingales with a directed index set
K. Krickeberg PDF
Trans. Amer. Math. Soc. 83 (1956), 313-337
The critical points of Peano-interior functions defined on $2$-manifolds
William C. Fox PDF
Trans. Amer. Math. Soc. 83 (1956), 338-370
Least $p$th power polynomials on a finite point set
T. S. Motzkin and J. L. Walsh PDF
Trans. Amer. Math. Soc. 83 (1956), 371-396
Characterization of a continuous geometry within the unit group
Gertrude Ehrlich PDF
Trans. Amer. Math. Soc. 83 (1956), 397-416
Necessary and sufficient conditions for Carlson’s theorem on entire functions
L. A. Rubel PDF
Trans. Amer. Math. Soc. 83 (1956), 417-429
Algebraic logic. III. Predicates, terms, and operations in polyadic algebras
Paul R. Halmos PDF
Trans. Amer. Math. Soc. 83 (1956), 430-470
Compact homogeneous almost complex spaces of positive characteristic
Robert Hermann PDF
Trans. Amer. Math. Soc. 83 (1956), 471-481
Interpolation of linear operators
Elias M. Stein PDF
Trans. Amer. Math. Soc. 83 (1956), 482-492
On the projection geometry of a finite $AW^ *$-algebra
S. K. Berberian PDF
Trans. Amer. Math. Soc. 83 (1956), 493-509
On generalized Witt algebras
Rimhak Ree PDF
Trans. Amer. Math. Soc. 83 (1956), 510-546
Congruences in algebraic number fields involving sums of similar powers
Eckford Cohen PDF
Trans. Amer. Math. Soc. 83 (1956), 547-566